# SDR USAA20090302BB044

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY M1209.  OPERATIONALLY CHECKS OK.
